# SDR SWAA2024100734524

- Difficulty date: September 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 63,611 hours, 38,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FWD CARGO COMPARTMENT GUSSET CRACKED @ S-19L STA 500D MKD DOT<[01] REMOVED AND REPLACED NEW GUSSET AT AFT OF FWD CARGO COMPT FROM STA 500D S-19L PER REF SRM 51-40-02-0G-0 AND DWG#143A7902.;[02] VERIFIED REPLACED
